# SDR CALA2017081802768

- Difficulty date: August 18, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 66,155 hours, 14,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 21AB AND 22AB LOWER EXIT SIGN INOP. REPLACED M1559 EMERGENCY LIGHTS POWER SUPPLY, REF WDM 33-51-14. OPS CK OK.
